Numerical Quadrature of Periodic Singular Integral Equations

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    This paper presents quadrature formulae for the numerical integration of a singular integral equation with Hilbert kernel. The formulae are based on trigonometric interpolation. By integration a quadrature formula for an integral with a logarithmic singularity is obtained. Finally it is demonstrated how a singular integral equation with infinite support can be solved by use of the preceding formulae.
    Original languageEnglish
    JournalInstitute of Mathematics and Its Applications. Journal
    Volume21
    Issue number2
    Pages (from-to)181-187
    ISSN0020-2932
    DOIs
    Publication statusPublished - 1978

    Fingerprint Dive into the research topics of 'Numerical Quadrature of Periodic Singular Integral Equations'. Together they form a unique fingerprint.

    Cite this